# SDR R61A2025021800094

- Difficulty date: January 28, 2025
- Submitted: February 18, 2025
- Operation: Air carrier
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000381
- Aircraft time: 28,118 hours, 19,402 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Doubler
- Condition: Chafed
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"CHAFE DOUBLE AS MARKED ON RH OUTBD TR CENTER HEAT BLANKET.  REPLACED CAFE DOUBLER. REF: REPUBLIC AIRWAYS EA 170EA-78-31-0004MR_1 REV. 1"
